# SDR SWIA2021092961356

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 38,468 hours, 27,705 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF ELECTRICAL SMOKE DETECTED AROUND FL220. AT FL280, SMELL INTENSIFIED AND SMOKE SEEN AROUND WINDOW HEAT IN CA SIDE.   (FLIGHT 3084)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 23560452 WITH THE FOLLOWING CORRECTIVE ACTION: "INSPECTED CA'S SIDE WINDSHIELD HEAT TERMINALS.  FOUND TERMINAL LUG LOOSE AND LOCK WASHER MISSING ON TB2. REPLACED MISSING LOCK WASHER AND REPLACED TERMINAL LUG DUE TO DAMAGE FROM ARCING IN REFERENCE TO AMM 56-11-01. SYSTEM OPS CHECK GOOD AT THIS TIME IN REFERENCE TO AMM 30-41-06."
